# SDR P5CA9600106

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Vane
- Part number: 65B97513
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE CASCADE VANE ASSY 2ND FROM TOP, LT SIDE FOUND CRACKED.  REPAIRED AND REINSTALLED AS PER MM 78-31-07.
